# SDR ASAA12511041

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 19 hours, 16 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Controller
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR WORKS NORMALLY EXCEPT WHEN AUTO IS DESELECTED AND TRANSFER BUTTONS ARE DESELECTED THE LEFT TILT KNOB INDEX DOES NOT AGREE WITH ND DISPLAY ON CAPT'S ND.  AFTER CHECKING TILT AND GROUND RETURNS WITH RIGHT COPILOT KD DISPLAY THE RIGHT INDEX KNOB NUMBER AGREES WITH THE COPILOT ND DISPLAY TILT NUMBER BUT THE CPT ND TILT READS 0 DEP WHEN LEFT TILT KNOB READS PLUS 4 DEGS.  RE INDEXED CAPTS WX RADAR TILT CONTROL TO ZERO DEGREES.
